# SDR 0300096313

- Difficulty date: January 17, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 56,828 hours, 7,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND UPPER DECK STAIR AND ZONE C, RT AISLE EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED CONNECTOR PLUG TO POWER SUPPLY OVER DOOR 2L. OPERATIONAL CHECK GOOD.
